No news is no news

Unfortunately, the rash is not finished with me, so it’s back to the allergist next week. Either I misunderstood many many things, or many many things were not communicated to me very well because getting to the bottom of the rash is still a priority. My oncologist doesn’t want to move forward until the rash is gone. No shadows, no lingering patches, it needs to be entirely gone before we figure out next steps. And in a perfect world, someone will determine what exactly caused the rash to begin with.

It feels like it’s been an eternity for me, but it’s only been about 2 weeks since I finished the Prednisone. I’m told drug reactions can take 4-6 weeks to clear the system, sometimes longer. So it’s back to waiting.

As far as any new plan for tamoxifen alternatives, there is none. And I gather there won’t be one for at least a few more weeks. I’m slowly learning to be okay with that. After so many weeks and months of cancer being the enemy, it’s been hard to process the fact that the rash is now the primary concern. I tend to think, I have a rash, it’s annoying, but it’s not a big deal. My doctors, especially my oncologist, think otherwise.

It’s good to know that the cancer is not a threat right now. And I just need to trust in the rest.

Advertisements

2 thoughts on “No news is no news

  1. Does anyone think that the rash could be stress related? I had a mysterious rash years ago that would come and go. We never did figure out what caused it, but it finally went away. I know that at the time I was having a lot of anxiety issues, which may have contributed to it. I hope and pray that you find a solution soon.

    Liked by 1 person

  2. When my daughter was a baby, she was put on high-dosage steroids for her seizure disorder. When the country “ran out of” the steroid, we had to wean her from Prednisone. She developed rashes on the wean, as well as what was diagnosed as “pseudo-tumor cerebrii” — a rare side effect of the weaning of Prednisone. I understand rashes as also being the last remnants of virus or the manifestation of unbalance in the body. I do hope you get to the bottom of this, but mostly that it goes away and you continue to heal.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s